Loading...

Skip Navigation LinksHome > Support Groups > Discussion Messages
Miscellaneous :
General

This support group serves as an information center for other discussions on health topics.

 

Join this Group


 











Loading...

News Comments
Add a topic Recent discussions
Start watching this topic
Risk of C. Diff Infection High Among Patients Who Use Antihistamines to Treat Stomach Acid

A new study conducted by researchers at Mayo Clinic reveals that the risk of Clostridium difficile infection, which is a common cause for diarrhea, is high among patients who are prescribed antihistamines to suppress stomach acid.Read More

Posted on : Sunday, February 24, 2019 8:25 PM
Add reply       No of replies : 0

Report Abuse

You can help us in removing abusive content or spam.
Your Name
Your Email ID
Subject
Message
(Maximum 3000 Characters)
  


Member Sign In

Remember me
Forgot Password?
Sign up now


Medwonders has 232249 Members and 444 Groups.
Last Updated - Nov 17, 2019 - Designed & Content Managed by Medindia4u.com Pvt. Ltd.
Copyright © 2019 Medindia4u.com Pvt. Ltd. All rights reserved.